# SDR DALA1306060127

- Difficulty date: November 24, 2011
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 74,340 hours, 32,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Fs 1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT CARGO DOOR LOWER SILL FS 1270 UPPER CHORD.  REPAIR IAW ERA 497875-14.
